MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department the patient underwent a left knee replacement (b)(6) 2017.Approximately 1 year and 4 months after the initial procedure the patient had a left knee revision on (b)(6) 2019 due to pain, discomfort and instability.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H6.Investigation - based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported via the legal department the patient underwent a left knee replacement (b)(6) 2009.Approximately 8 years and 9 months after the initial procedure the patient had a left knee revision on (b)(6) 2017 due to pain, discomfort and instability.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2017.Diagnosis: left painful total knee replacement there was a significant amount of synovial fluid.It was noted significant poly wear in the medial compartment.The patient tolerated procedure well and went to the pacu in stable condition.
 
Additional Manufacturer Narrative
D10.Concomitants: cat#200-02-32; three peg patella, sn (b)(6); cat#204-04-22; trapezoid tibial tray sz, sn (b)(6); cat#234-02-02; optetrak asy,ps cemented, sn (b)(6).Initial information was provided in the legal filing.These devices are used for treatment not diagnosis.Pending new investigation.There is no other information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16806428
Report Number1038671-2023-00815
Device Sequence Number1942824
Product Code JWH
UDI-Device Identifier10885862048233
UDI-Public10885862048233
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2016
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number204-22-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/25/2023
06/29/2023
12/16/2024
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date04/26/2023
09/26/2023
12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale